# SDR SWAA2021091500070

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F HAS CHAFING DAMAGE ON FWD AND AFT EDGE MATING SURFACES ; / [01] IDENTIFIED PANEL 192F MATERIAL IAW SRM 53-40-70-0I-1 FIG 2 TABLE 2 ITEM [15].  REMOVED FINISH IAW AMM 51-21-11-150-815 PARA. 17. C. AND D. FOUND CHAFING DAMAGE ON INNER FWD AND AFT MATING SURFACES TO EXCEED ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA. 4. B. (4). THESE AREAS WILL BE REPAIRED IAW SRM 51-70-05-2R-6. AS GIVEN IAW SRM 53-40-70-2R-1 TABLE 202.
